# SDR ASAA2019061089634

- Difficulty date: June 8, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 41,571 hours, 12,445 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11825
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 37,014 hours, 11,926 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES WITH RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. RAN QRH CHECKLIST. GROUNDED - YES. PERFORMED PACK / ZONE TEMP BITE TEST PER B737-800 AMM 21-61-00-700-806-002 LH PACK TEMPERATURE CONTROL VALVE (TCV). REMOVED LH PACK TCV PER AMM 21-51-10-000-801. INSTALLED LH PACK TCV PER AMM 21-51-10-400-801. PERFORMED INSTALLATION AND LEAK TEST PER AMM 21-51-10-400-801 PARA F. BOTH TEST PASSED.
